# SDR SWIA202162088

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL600*
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SEAT RAIL CORRODED AT RBL27 AND APPROX. FS977.00-FS1004.00     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED FLOOR SEAT RAIL  RBL27  FS977-FS1004 REF CRJ 700 AMM 53-00-49-400-801-A03
